2019
Том 71
№ 10

All Issues

Shvai A. I.

Articles: 3
Article (Ukrainian)

Approximation of the function ?x?r and its derivatives

Antonyuk P. Ye., Dzyadyk S. Yu., Shvai A. I., Zaritskaya Z. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 6. - pp. 821–826

Article (Ukrainian)

Approximation on analytic functions by poisson polynomials

Shvai A. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 6. - pp. 848—853

Article (Ukrainian)

Improvement of the order of approximation of functions given in regions with angles, in neighborhoods of angular points

Shvai A. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 4. - pp. 80–87